# SDR MASA99056

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071
- Condition: Failed
- Location: Pax Door
- Component: Bruce, BR9279232
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5781 - CRW-PHL - CREW DISCOVERED ON POST FLIGHT THE EMERGENCY FLOOR LIGHT AT THE PASSENGER DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB, OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
